# SDR UALA2010041201224

- Difficulty date: April 12, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 79,407 hours, 9,708 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Loose
- Location: Flap Track Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 FLAP TRACK FWD MOUNT FITTING BEARING ROTATION.  REPAIRED IAW FIELD REPAIR RECORD (FRR) UAL-744-0623.
